# SDR P5CA9600004

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Flap
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEADING EDGE FLAP NR 10 OUTBOARD CORNER FOLDED AND BENT.  REPAIRED IAW SRM 57-50-03 AND INSTALLED PER SRM 51-30-02.
